Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Prescribed Duphaston for skipped period. No spotting yet. Am I pregnant?

i am 25 years old married and i consult my gynecology because of absense of menustration for last month. My doctor said that i am not pregnant and she asked me to take duphaston tablet for 12 days and wait for bleeding or spotting. If i got spotting, she told me to come again. But still i didnt get anything and my menustration is regular and i want to know the reason why it was happened? Also want to know am i really pregnant?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
HELLO THERE.

THANKS FOR WRITING.

MENSES USUALLY START WITHIN 10DAYS AFTER STOPPING DUPHASTON.

IF IT IS MORE THAN TEN DAYS THAT YOU DID NOT MENSTRUATE AFTER STOPPING THE TABLET, YOU SHOULD DO A URINE TEST FOR PREGNANCY AGAIN. AT TIMES PREGNANCY TEST TURN POSITIVE LATE.

IF IT IS NEGATIVE THEN YOU NEED TO AN ULTRASOUND TO ASCERTAIN THE CAUSE OF DELAYED PERIOD WHICH CAN BE OVARIAN CYST, PELVIC INFECTION OR POLYCYSTIC OVARIAN DISEASE.

ALSO HORMONAL WORK UP MAY BE REQUIRED.

TAKE CARE.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor